JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GROWTH NORM ESTIMATES FOR ¯∂ ON CONVEX DOMAINS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GROWTH NORM ESTIMATES FOR ¯∂ ON CONVEX DOMAINS
Cho, Hong-Rae; Kwon, Ern-Gun;
  PDF(new window)
 Abstract
We consider the growth norm of a measurable function f defined by defined by , where denote the distance from z to . We prove some kind of optimal growth norm estimates for a on convex domains.
 Keywords
growth norm estimates for ;Lipschitz space;convex domains;
 Language
English
 Cited by
 References
1.
H. Ahn and H. R. Cho, Zero sets of holomorphic functions in the Nevanlinna type class on convex domains in $C^2$, Japan. J. Math. (N.S.) 28 (2002), no. 2, 245-260

2.
F. Beatrous, Estimates for derivatives of holomorphic functions in pseudoconvex domains, Math. Z. 191 (1986), 91-116 crossref(new window)

3.
F. Beatrous and J. Burbea, Holomorphic Sobolev spaces on the ball, Dissertationes Math. 256 (1989), 1-57

4.
B. Berndtsson and M. Andersson, Henkin-Ramirez formulas with weight factors, Ann. Inst. Fourier 32 (1982), 91-110

5.
H. R. Cho, Estimates on the mean growth of Hp functions in convex domains of finite type, Proc. Amer. Math. Soc. 131 (2003), no. 8, 2393-2398 crossref(new window)

6.
H. R. Cho and E. G. Kwon, Embedding of Hardy spaces into weighted Bergman spaces in bounded domains with $C^2$ boundary, Illinois J. Math. 48 (2004), 747-757

7.
P. L. Duren, Theory of $H^p$ spaces, Academic Press, New York, 1970

8.
J. C. Polking, The Cauchy-Riemann equations in convex domains, Proc. Symp. Pure Math. 52 (1991), 309-322

9.
M. Range, Holomorphic functions and integral representations in several complex variables, Springer Verlag, Berlin, 1986

10.
M. Range, On Holder and BMO estimates for $\bar{a}$ on convex domains in $C^2$, Journal Geom. Anal. 2 (1992), no. 4, 575-584 crossref(new window)